Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Not responding to medication for stomach infection. Still having constipation, numbness, burning in stomach and pain in the chest

 I have a gastric conctipation nd numbness problem and sometimes it give pain in the chest left and right and centre also burning sensation in stomach .before 3 weeks I was having and acute one to this doctor took endoscopy and check and found some infection in stomach and detect rut positive .I took full medicine for 15 days a name pantacid (combination of three therapy antibiotics).but problems r still Please help me
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hi Ajay,
Thanks for writing your query.

Your symptoms seems to be due to increased acidity in your stomach and its reflux towards esophagus.

In addition to the medicines, you should follow some precautions like :-
1. Avoid spicy and oily foods.
2. Avoid cigarette/alcohol.
3. Donot miss a meal.
4. Avoid mental/emotional stress.
5. Donot self medicate especially with pain killers and steroids.

You can take antacids like Ranitidine 150 mg twice a day before meals along with Domperidone 10 mg for relief of your symptoms. Taking antacid in gel form is also beneficial as it forms a protective coating over the damaged mucosa of the stomach.

I hope this is helpful to you.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor